# SDR DALA14033869577

- Difficulty date: June 5, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 35,728 hours, 24,423 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED THE L1 DOOR SLIDE LACING PINS WERE NOT SECURE AND THE LACING WAS BECOMING DETACHED.  THE L1 DOOR WAS REPLACED AND THE REQUIRED INSPECTION WAS COMPLETED.
